# SDR CA960723532

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH CLASS GALLEY OVENS SMOKING ON TAKEOFF. SMOKE CAUSE BY SPILLED FOOD ON OVEN ELEMENTS. OVENS CLEANED.
